Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online


my mum got headache on her left side of her head and that radiates to eye area as well.what could be the reason?eadach
Asked On : Sat, 12 Feb 2011
Answers:  3 Views:  1318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
it can be migraine of neuralgic headache , rule out causes of eye and hypertension. Ayurveda cures with godanti bhasam and tab cephagraine 1 bd
Answered: Sun, 13 Feb 2011
I find this answer helpful
Homeopath Dr. Shweta's  Response
Hi Dear,
firstly check for any cold, running nose issues if she has and secondly do check her blood pressure
Answered: Sat, 12 Feb 2011
I find this answer helpful

 1 user finds this helpful

General Surgeon Dr. Rajinder Bajoria's  Response
Get her BP & eye sight checkup.& get her treated .It can be simple occasional headache or due to eye sight problem also.It can be migraine if there is nausea or vomiting associated with it.
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor